Notice: Unexpected clearActionName after getActionName already called in /var/www/html/w/includes/context/RequestContext.php on line 333
Armando R. Villena - MaRDI portal

Armando R. Villena

From MaRDI portal
(Redirected from Person:252459)
Person:590798

Available identifiers

zbMath Open villena.armando-rMaRDI QIDQ590798

List of research outcomes





PublicationDate of PublicationType
Isometric Jordan isomorphisms of group algebras2024-09-06Paper
Lie-Trotter formulae in Jordan-Banach algebras with applications to the study of spectral-valued multiplicative functionals2024-01-04Paper
Derivations and homomorphisms in commutator-simple algebras2023-09-08Paper
Maps preserving two-sided zero products on Banach algebras2022-07-19Paper
Maps preserving two-sided zero products on Banach algebras2021-12-16Paper
Strongly zero product determined Banach algebras2021-09-29Paper
ZERO JORDAN PRODUCT DETERMINED BANACH ALGEBRAS2021-09-23Paper
Strongly zero product determined Banach algebras2021-04-13Paper
Hyperreflexivity of the space of module homomorphisms between non-commutative \(L^p\)-spaces2021-03-08Paper
Orthogonally additive polynomials on non-commutative \(L^p\)-spaces2020-10-26Paper
Hyperreflexivity of the space of module homomorphisms between non-commutative $L^p$-spaces2020-04-23Paper
Orthogonally additive polynomials on the algebras of approximable operators2019-08-07Paper
Orthogonally additive polynomials on convolution algebras associated with a compact group2019-05-17Paper
Zero Lie product determined Banach algebras. II.2019-05-10Paper
Zero Lie product determined Banach algebras2017-10-10Paper
Orthogonality preserving linear maps on group algebras2017-09-28Paper
Orthogonally Additive Polynomials and Orthosymmetric Maps in Banach Algebras with Properties 𝔸 and 𝔹2017-04-28Paper
Orthogonally additive polynomials on Banach function algebras2016-12-14Paper
Disjointness-preserving linear maps on Banach function algebras associated with a locally compact group2016-09-01Paper
COMMUTATORS AND SQUARE-ZERO ELEMENTS IN BANACH ALGEBRAS2016-03-10Paper
Spectral preservers and approximate spectral preservers on operator algebras2016-03-03Paper
Operators Splitting the Arveson Spectrum2015-03-31Paper
Determining elements in \(C^\ast\)-algebras through spectral properties2015-02-24Paper
Orthogonally additive polynomials on Fourier algebras2014-10-07Paper
https://portal.mardi4nfdi.de/entity/Q54209112014-06-13Paper
Derivations preserving quasinilpotent elements2014-04-14Paper
Metric versions of Posner's theorems2013-02-21Paper
Stability of commuting maps and Lie maps2013-02-15Paper
Metric versions of Herstein's theorems on Jordan maps2012-11-05Paper
Maps preserving zeros of a polynomial2012-04-19Paper
Hyperreflexivity of the derivation space of some group algebras, II2012-04-13Paper
A note on spectrum-preserving maps2012-01-04Paper
Approximately spectrum-preserving maps2011-05-20Paper
Approximately zero-product-preserving maps2010-12-06Paper
Characterizing Jordan maps on C*-algebras through zero products2010-10-14Paper
Hyperreflexivity of the derivation space of some group algebras2010-10-08Paper
Zero product preserving maps on Banach algebras of Lipschitz functions2010-07-07Paper
On bilinear maps determined by rank one idempotents2009-12-18Paper
Maps preserving zero products2009-06-05Paper
Uniqueness of rotation invariant norms2008-12-09Paper
Zero product preserving maps on \(C^1[0,1\)]2008-09-16Paper
SEMISIMPLE BANACH ALGEBRAS GENERATED BY STRONGLY CONTINUOUS REPRESENTATIONS OF MOORE GROUPS2008-08-11Paper
A note on the continuity of operators intertwining with convolution operators2008-07-29Paper
Characterizing homomorphisms and derivations on C*-algebras2007-09-05Paper
Semisimple Banach algebras generated by compact groups of operators on a Banach space2006-12-07Paper
Automatic continuity of operators commuting with translations2006-06-30Paper
Applications of Kazhdan's property (T) to automatic continuity2005-06-10Paper
Separating ideals in group algebras2005-02-24Paper
Invariant functionals and the uniqueness of invariant norms2004-11-23Paper
Symmetric amenability and Lie derivations2004-11-01Paper
The strong degree of von Neumann algebras and the structure of Lie and Jordan derivations2004-11-01Paper
EPIMORPHISMS ONTO DERIVATION ALGEBRAS2004-06-22Paper
NUMERICAL INDEX AND THE DAUGAVET PROPERTY FOR $L_\infty(\mu,X)$2004-06-22Paper
The Noncommutative Singer-Wermer Conjecture and ϕ-Derivations2004-06-10Paper
The structure of Lie derivations on \(C^{\ast}\)-algebras2003-09-04Paper
Norm attaining bilinear forms on C*-algebras2003-06-12Paper
Functional Identities in Jordan Algebras: Associating Traces and Lie Triple Isomorphisms2003-04-14Paper
Uniqueness of norm on \(L^{p}(G)\) and \(C(G)\) when \(G\) is a compact group.2003-04-09Paper
Continuity of operators intertwining with convolution operators2003-03-26Paper
Continuity of Derivations, Intertwining Maps, and Cocycles from Banach Algebras2002-10-22Paper
UNIQUENESS OF THE TOPOLOGY ON SPACES OF VECTOR-VALUED FUNCTIONS2002-10-22Paper
A LOCAL PROPERTY OF DERIVATIONS ON JORDAN–BANACH ALGEBRAS2002-06-30Paper
Uniqueness of the topology on L1(G)2002-02-21Paper
https://portal.mardi4nfdi.de/entity/Q27604742002-01-02Paper
https://portal.mardi4nfdi.de/entity/Q48731402001-07-18Paper
The range of a derivation on a Jordan–Banach algebra2001-06-17Paper
Continuity of Lie derivations on Banach algebras2001-03-09Paper
Elements in a commutative Banach algebra determining the norm topology2001-02-19Paper
Lie derivations on Banach algebras2000-05-08Paper
On the range of a lie derivation on a banach algebra2000-03-19Paper
Derivations with a hereditary domain, II1999-08-04Paper
Derivations on Banach pairs1999-06-28Paper
https://portal.mardi4nfdi.de/entity/Q43170241999-04-20Paper
Continuity of Lie Isomorphisms of Banach Algebras1999-01-01Paper
On the Continuity of Random Operators1998-09-23Paper
Operators determining the complete norm topology of C(K)1998-09-21Paper
Continuity of Lie mappings of the skew elements of Banach algebras with involution1998-09-10Paper
https://portal.mardi4nfdi.de/entity/Q43404401998-07-20Paper
https://portal.mardi4nfdi.de/entity/Q43404431998-07-20Paper
Random condensation of singularities and applications1998-06-14Paper
Continuity of homomorphism pairs into \(H^*\)-triple systems1997-05-11Paper
Essentially defined derivations on semisimple Banach algebras1997-01-01Paper
Derivations with a Hereditary Domain1996-12-12Paper
https://portal.mardi4nfdi.de/entity/Q48693651996-07-18Paper
Ring isomorphisms of \(H^*\)-algebras1996-07-09Paper
Derivations on Jordan-Banach algebras1996-06-30Paper
A Random Banach-Steinhaus Theorem1995-08-21Paper
Stochastic Continuity of Random Derivations on H ∗ -Algebras1995-04-10Paper
Continuity of Derivations on H ∗ -Algebras1995-01-02Paper
Continuity of Random Derivations1995-01-02Paper
https://portal.mardi4nfdi.de/entity/Q43170251994-12-14Paper

Research outcomes over time

This page was built for person: Armando R. Villena